Gatschet's Classification of Mayan Languages
Bibliographic Data
| ID | 5012964 |
|---|---|
| Authors | Lyle Campbell (corresponding author) |
| Year | 1973 |
| Volume | 39 |
| Issue | 4 |
| Pages | 250-252 |
| Publication date | 1973-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465273 |
| OpenAlex | W2052647453 |
| Language | EN |
Download · Library science · Linguistics · World Wide Web · Computer Science · History · Linguistic Variation and Morphology · Multilingual Education and Policy · Philosophy · Spanish Linguistics and Language Studies
| Highly cited | No |
|---|